# SDR WX0A2021071273758

- Difficulty date: July 12, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 36,654 hours, 24,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 862829
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EPSU BAT INOP / REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38-000-002 AND AMM 33-51-38-400-002. OPS CHECK GOOD."
